# SDR GTIA030113

- Difficulty date: February 7, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- Engine: Pwa JT8D*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT COMPARTMENT STA 138 CORRODED ON WEB UNDER INBOARD CAPTAINS SEAT TRACK.  REMOVED DAMAGED AREA OF WEB.  FABBED NEW WEB SECTION.  FABRICATED SPLICE.  INSTALLED SPLICE.  INSTALLED NEW WEB SECTION FS 133, FS 160, RBL 4, LBL30.
